# SDR GTIA2025080439031

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 17,433 hours, 7,344 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 8000" FUMES WERE NOTICED. PACKS 1 & 2 TURNED OFF- SMELL WENT AWAY. ON THE GROUND WE TURNED APU BLEED W/PACK 1 THE SMELL RETURNED. WITH PACK 2- NO ODOR. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRD.-PERFORMED TSM 05-50-00-810-831-A  FOUND ODOR ONLY WHEN PACK 1 SELECTED. NO ODOR WHEN PACK 2 SELECTED [APU,ENGINES]  C/W AMM 21-00-00-615-803-A LEVEL B CONTAMINATION REMOVAL. SEE ITEM 3535500-2 FOR PACK 1 DEFERRAL
